# SDR SWAA2022030892449

- Difficulty date: May 1, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 42,092 hours, 20,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T/E SHELF PANEL JUST AFT OF ENGINE PYLON ANGLE CRACKED ON FWD SIDE OF SEAL RETAINER. / REMOVED AND REPLACED ANGLE BRACKET IN REF TO SRM 51-40-02.
